American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 317 found      Go to page: 1 2 3 4 5 6 > >>

[61] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Abstract formulation and examples. Math. Surveys Monogr. 161 (2010) 17-26.
Book volume table of contents   
View Article: PDF

[62] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. $p$-Linear eigenvalue problems. Math. Surveys Monogr. 161 (2010) 71-77.
Book volume table of contents   
View Article: PDF

[63] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Jumping nonlinearities and the Dancer-Fu\v c\'\i k spectrum. Math. Surveys Monogr. 161 (2010) 97-107.
Book volume table of contents   
View Article: PDF

[64] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Critical point theory. Math. Surveys Monogr. 161 (2010) 45-69.
Book volume table of contents   
View Article: PDF

[65] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Existence theory. Math. Surveys Monogr. 161 (2010) 79-86.
Book volume table of contents   
View Article: PDF

[66] Kanishka Perera, Ravi P. Agarwal and Donal O’Regan. Nontrivial solutions and multiplicity. Math. Surveys Monogr. 161 (2010) 89-95.
Book volume table of contents   
View Article: PDF

[67] Tobias Lamm. Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010) 4077-4097. MR 2608396.
Abstract, references, and article information   
View Article: PDF

[68] Micah Warren. Calibrations associated to Monge-Ampère equations. Trans. Amer. Math. Soc. 362 (2010) 3947-3962. MR 2608392.
Abstract, references, and article information   
View Article: PDF

[69] A. Rod Gover. Q-curvature prescription; forbidden functions and the GJMS null space. Proc. Amer. Math. Soc. 138 (2010) 1453-1459. MR 2578539.
Abstract, references, and article information   
View Article: PDF

[70] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF

[71] Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi. An asymptotic mean value characterization for $p$-harmonic functions. Proc. Amer. Math. Soc. 138 (2010) 881-889. MR 2566554.
Abstract, references, and article information   
View Article: PDF

[72] Luis Caffarelli and Luis Silvestre. On the Evans-Krylov theorem. Proc. Amer. Math. Soc. 138 (2010) 263-265. MR 2550191.
Abstract, references, and article information   
View Article: PDF

[73] Xiaohu Ji and Jiguang Bao. Necessary and sufficient conditions on solvability for Hessian inequalities. Proc. Amer. Math. Soc. 138 (2010) 175-188. MR 2550182.
Abstract, references, and article information   
View Article: PDF

[74] Giovanni Cimatti. The mathematics of the Thomson effect. Quart. Appl. Math. 67 (2009) 617-626. MR 2588227.
Abstract, references, and article information
View Article: PDF

[75] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information   
View Article: PDF

[76] Yohei Sato and Kazunaga Tanaka. Sign-changing multi-bump solutions for nonlinear Schrödinger equations with steep potential wells. Trans. Amer. Math. Soc. 361 (2009) 6205-6253. MR 2538593.
Abstract, references, and article information   
View Article: PDF

[77] G. Gripenberg. Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables. Proc. Amer. Math. Soc. 137 (2009) 3703-3708. MR 2529877.
Abstract, references, and article information   
View Article: PDF

[78] Patricio L. Felmer and Alexander Quaas. Fundamental solutions and two properties of elliptic maximal and minimal operators. Trans. Amer. Math. Soc. 361 (2009) 5721-5736. MR 2529911.
Abstract, references, and article information   
View Article: PDF

[79] Pengfei Guan and Eric Sawyer. Regularity of subelliptic Monge-Ampère equations in the plane. Trans. Amer. Math. Soc. 361 (2009) 4581-4591. MR 2506420.
Abstract, references, and article information   
View Article: PDF

[80] Jay Kovats. Value functions and the Dirichlet problem for Isaacs equation in a smooth domain. Trans. Amer. Math. Soc. 361 (2009) 4045-4076. MR 2500878.
Abstract, references, and article information   
View Article: PDF

[81] Marius Ghergu. Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition. Trans. Amer. Math. Soc. 361 (2009) 3953-3976. MR 2500874.
Abstract, references, and article information   
View Article: PDF

[82] Lei Zhang. Prescribing curvatures on three dimensional Riemannian manifolds with boundaries. Trans. Amer. Math. Soc. 361 (2009) 3463-3481. MR 2491888.
Abstract, references, and article information   
View Article: PDF

[83] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF

[84] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information   
View Article: PDF

[85] Vladimir Kondratiev, Vitali Liskevich and Zeev Sobol. Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Trans. Amer. Math. Soc. 361 (2009) 697-713. MR 2452821.
Abstract, references, and article information   
View Article: PDF

[86] Vincenzo Ferone and Bernd Kawohl. Remarks on a Finsler-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 247-253. MR 2439447.
Abstract, references, and article information   
View Article: PDF

[87] Maria J. Esteban, Mathieu Lewin and Eric Séré. Variational methods in relativistic quantum mechanics. Bull. Amer. Math. Soc. 45 (2008) 535-593. MR 2434346.
Abstract, references, and article information   
View Article: PDF

[88] Roberto Monti and Daniele Morbidelli. Positive solutions of anisotropic Yamabe-type equations in $\mathbb {R}^n$. Proc. Amer. Math. Soc. 136 (2008) 4295-4304. MR 2431043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Alexander Pankov. On decay of solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 136 (2008) 2565-2570. MR 2390527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Marcelo Montenegro and Augusto C. Ponce. The sub-supersolution method for weak solutions. Proc. Amer. Math. Soc. 136 (2008) 2429-2438. MR 2390510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 317 found      Go to page: 1 2 3 4 5 6 > >>